# SDR SWAA2024082619441

- Difficulty date: July 29, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED CUTOUT UPPER STIFFER CRACK IN FRAME IB RADIUS AT BS312; STR5L<[01] REPAIR ACCOMPLISHED AT M-22-153-01244 (737-NG - SWA - BS 312 FRAME UPPER CHORD CRACK DAMAGE AT LBL 33 BETWEEN S-5L AND S-6L);[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
